# SDR AALA202405283736

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 26,259 hours, 10,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT ABOVE ROW 16 INOP. FOUND CEILING EMERGENCY LIGHT ABOVE ROW 16 NOT FULLY SEATED RESECURED LIGHT IAW AMM 33-51-11. OPS CHECK GOOD.
